Non-G-completely reducible subgroups of the exceptional algebraic groups

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Stewart DI
Publication type Article
JournalInternational Mathematics Research Notices
Year2014
Volume2014
Issue22
Pages6053-6078
ISSN (print)1073-7928
ISSN (electronic)1687-0247
Full text is available for this publication:
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/imrn/rnt146
DOI10.1093/imrn/rnt146
Actions    Link to this publication

Altmetrics provided by Altmetric

Share